# SDR 95FDEA01614

- Difficulty date: October 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267FE
- Make and model: Boeing 727233
- Aircraft serial: 21673
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 489506
- Condition: Corrosion
- Location: Bs 703
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERIOR SKIN SURFACE AT BS 703, BL ZERO AROUND NUTPLATES.  CUT OUT CORRODED SKIN THAT WAS BEYOND LIMITS PER FEDEX SRM 53-30-4.  INSTALLED DOUBLER PER FEDEX SRM 53-30-3.  CLEANED AND TREATED ALL AREAS.
